Jump to content
Acne.org
  • entries
    2
  • comments
    5
  • views
    1,020

Entries in this blog

 

Swollen Lymph Glands Caused By Curacne (Isotretinoin)

It's been 6 days since I've been on curacne, and just this morning I've noticed that there's a grape-sized hard lump on my neck, right under my jaw. I read the leaflet, and it said that swollen lymph glands could be one of the side effects, but it's a very rare one (1/10,000)! Anyway, my questions are: Has anyone experienced this side effect? Will my lymph glands go back to their normal size after my treatment is over? (Will the lump go away after treatment?) Thank you in advance! X

Palmina

Palmina

09/27/2014

Last Reply:
09/29/2014

 

19 Year Old Who Has Already Been On Accutane For 3 Times!

Hey everyone! My name is Palmina, I'm 19 years old! (56 kg, 1 meter 66 cm) I've had acne ever since I was 11 or 12. I've literally tried EVERYTHING and ANYTHING that will get rid of my acne, but nothing has ever worked! When I was 16, I took accutane for the first time, for 6 months, but I don't really remember what the dosage was. My face got better really quick, and I didn't suffer from a lot of the side effects, the most that happened to me was chapped lips, and they weren't even that bad. I was clear for about two or three months, and then I started breaking out again! I took accutane again when I was 17, also for 6 months, and this time the dosage was 30 mg (10 mg in the morning, 20 mg at night). My face was great when I was on it, and it was okay when I had finished with it (some pimples here and there, oily skin) but it didn't bother me that much because my face was somewhat decent. Skip to a year or so later, at one point my face felt like it was covered with really small bumps that were under the skin, but they didn't really show, but I was able to feel them.. I didn't think much of it, I thought my face would get better eventually, but one night I went to sleep and woke up to find my face COVERED with big bright pimples EVERYWHERE. LITERALLY everywhere. It looked so bad! I tried to relieve my face using some home remedies, but nothing would work! The more I waited for it to get better, the worse it got! So eventually, I gave up and went to see a dermatologist, and that's when I took accutane for the third time. Period of 6 months, dosage 30 mg. I started taking it on October 2012. That time, it took about a month or two for my face to get better, but just as soon as the 6 months were over, my face started to break out two or three weeks later! Now my face is covered with (mild?) acne. I don't have huge pimples, just small red ones that cover my cheeks and chin, and a bit of my neck. I also have a bit on my chest area that are also VERY irritating. Also, apart from the acne, my face is covered with red and pink marks! Which is very irritating since my face looks ten times worse because of them, and I don't even touch my face! So I don't understand why these marks appear. I'm so sick of my acne. I have close to no confidence with myself and it's just making miserable. I wanna go see a dermatologist soon, and I'm thinking about taking accutane for the fourth and LAST time, but maybe this time in a higher dosage or something. I'm so desperate to have clear skin that I really am willing to take accutane for a fourth time! Specially that the most that it has ever done to me was give me chapped lips! Does anyone have advice? Help me

Palmina

Palmina

09/16/2014

Last Reply:
09/17/2014

×